Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A totally real three-sphere in $ {\bf C}\sp 3$ bounding a family of analytic disks


Author: Franc Forstnerič
Journal: Proc. Amer. Math. Soc. 108 (1990), 887-892
MSC: Primary 32F25; Secondary 32E20
MathSciNet review: 1038758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a smoothly embedded totally real three-sphere $ S$ in $ {{\mathbf{C}}^3}$ and a one-parameter family of analytic disks in $ {{\mathbf{C}}^3}$ that have boundaries in $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25, 32E20

Retrieve articles in all journals with MSC: 32F25, 32E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1038758-7
PII: S 0002-9939(1990)1038758-7
Article copyright: © Copyright 1990 American Mathematical Society